Duke Mathematical Journal

Integrality and symmetry of quantum link invariants

Thang T. Q. Le

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 102, Number 2 (2000), 273-306.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092749296

Digital Object Identifier
doi:10.1215/S0012-7094-00-10224-4

Mathematical Reviews number (MathSciNet)
MR1749439

Zentralblatt MATH identifier
0951.57004

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]

Citation

Le, Thang T. Q. Integrality and symmetry of quantum link invariants. Duke Math. J. 102 (2000), no. 2, 273--306. doi:10.1215/S0012-7094-00-10224-4. http://projecteuclid.org/euclid.dmj/1092749296.


Export citation

References

  • H. Andersen, Quantum groups at roots of $\pm 1$, Comm. Algebra 24 (1996), 3269--3282.
  • H. Andersen and J. Paradowski, Fusion categories arising from semisimple Lie algebras, Comm. Math. Phys. 169 (1995), 563--588.
  • J. Jantzen, Representations of Algebraic Groups, Pure Appl. Math. 131, Academic Press, Boston, 1987.
  • V. Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. (2) 126 (1987), 335--388.
  • V. Kac, Infinite-Dimensional Lie Algebras, 3d ed., Cambridge Univ. Press, Cambridge, 1990.
  • C. Kassel, Quantum Groups, Grad. Texts in Math. 155, Springer-Verlag, New York, 1995.
  • R. Kirby and P. Melvin, The 3-manifold invariants of Witten and Reshetikhin-Turaev for $\ssl(2,\Bbb C)$, Invent. Math. 105 (1991), 473--545.
  • T. Kohno and T. Takata, Symmetry of Witten's 3-manifold invariants for $\ssl(n,\Bbb C)$, J. Knot Theory Ramifications 2 (1993), 149--169.
  • --. --. --. --., ``Level-rank duality of Witten's 3-manifold invariants'' in Progress in Algebraic Combinatorics (Fukuoka, 1993), Adv. Stud. Pure Math. 24, Math. Soc. Japan, Tokyo, 1996, 243--264.
  • M. Kontsevich, ``Vassiliev's knot invariants'' in I. M. Gel'fand Seminar, Adv. Soviet Math. 16, Part 2, Amer. Math. Soc., Providence, 1993, 137--150.
  • T. T. Q. Le, On denominators of the Kontsevich integral and the universal perturbative invariant of 3-manifolds, Invent. Math. 135 (1999), 689--722.
  • --------, On perturbative PSU$(n)$ invariants of rational homology 3-spheres, to appear in Topology.
  • --------, Relation between quantum and finite type invariants, in preparation.
  • T. T. Q. Le and J. Murakami, The universal Vassiliev-Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996), 41--64.
  • G. Lusztig, ``Modular representations and quantum groups'' in Classical Groups and Related Topics (Beijing, 1987), Contemp. Math. 82, Amer. Math. Soc., Providence, 1989, 59--77.
  • --------, Introduction to quantum groups, Progr. Math. 110, Birkhäuser, Boston, 1993.
  • G. Masbaum and J. Roberts, A simple proof of integrality of quantum invariants at prime roots of unity, Math. Proc. Cambridge Philos. Soc. 121 (1997), 443--454.
  • G. Masbaum and H. Wenzl, Integral modular categories and integrality of quantum invariants at roots of unity of prime order, preprint, 1997.
  • H. Murakami, Quantum SO$(3)$-invariants dominate the SU$(2)$-invariant of Casson and Walker, Math. Proc. Cambridge Philos. Soc. 117 (1995), 237--249.
  • T. Ohtsuki, A polynomial invariant of rational homology 3-spheres, Invent. Math. 123 (1996), 241--257.
  • --. --. --. --., ``A filtration of the set of integral homology 3-spheres'' in Proceedings of the International Congress of Mathematicians (Berlin, 1998), Vol. 2, Documenta Mathematica, Bielefeld, 1998, 473--482.; available from http://www.mathematik.uni-bielefeld.de/documenta/.
  • N. Yu. Reshetikhin and V. Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990), 1--26.
  • --. --. --. --., Invariants of 3-manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991), 547--597.
  • T. Takata and Y. Yokota, The PSU$(n)$ invariants of 3-manifolds are polynomials, preprint, Kyushu University, 1996.
  • V. G. Turaev, Quantum Invariants of Knots and 3-Manifolds, de Gruyter Stud. Math. 18, de Gruyter, Berlin, 1994.
  • Y. Yokota, Skeins and quantum SU$(N)$ invariants of 3-manifolds, Math. Ann. 307 (1997), 109--138.